# SDR YENA200419

- Difficulty date: March 23, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N531JB
- Make and model: Airbus A320-232
- Aircraft serial: 1650
- Aircraft time: 9,288 hours, 1,650 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ODOR OF ELECTRICAL SMOKE REPORTED BY F/A IN G5 GALLEY.  PER JB INFORMATION NOTICE 2003-T050TR A, INSPECTED ROWS 24-26 L/R SEBS, SEB CONNECTIONS, IN-SEAT WIRING, ARMREST/DPCU AREA WIRING, LIVE TV SIDEWALL RACKS(TO INCLUDE MRMS, RACK COMPONENTS, NO FAULTS/ABNORMALITIES NOTED AT THIS TIME.  COULD NOT DUPLICATE ELECTRICAL ODOR.  LIVE TV SYS OPERATES NORMAL AS PER LTV AMM 23-39-00.  INSPECTION OF GALLEY FOUND COFFEEE POT WITH BURNT COFFEE IN IT.
